# SDR DXTA2025011401949

- Difficulty date: January 13, 2025
- Submitted: January 14, 2025
- Operation: Air carrier
- Aircraft: N867QS
- Make and model: Textrn TEXTRON700
- Aircraft serial: 7000120
- Aircraft time: 718 hours, 442 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Binding
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DOOR HANDLE: MAIN DOOR HANDLE STICKS OUT APPROX 1/4" WHEN CLOSED. CORRECTIVE ACTION: PENETRANT AND LUBE ADDED TO HANDLE AND BEARINGS. OPS CHECK GOOD. IAW CE 700 AMM 52-10-05.
